# SDR VJ9800013

- Difficulty date: January 28, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N919VV
- Make and model: Doug DC-9-32
- Aircraft serial: 47260
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 41B004A0073
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OVERHEAD EMERGENCY CEILING LIGHTS AT ROW 12 INOPERATIVE.  REPLACED NICAD BATTERIES, OPS CHECKED GOOD IAW MM 33-50.
